# SDR CALA2013092591438

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 51,144 hours, 20,292 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Damaged
- Location: Lt Wing Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MODERATE AIRFRAME VIBRATION DURING CLIMB. CONFERRED WITH TOMC & IAW DECISION TABLE FOUND VIBRATION TO BE FROM BELLY FAIRINGS.  INSPECTED BELLY FAIRINGS FOUND LT OVER WING FAIRING 191DT LOWER SEAL BAD & 198MB & 197GB.  TAPED BAD SEALS IAW MT53-004.
